# SDR 99ZZZX4703

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14MV
- Make and model: Beech 99
- Aircraft serial: U59
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 991300003
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED TOP SIDE SKIN OF RIGHT AILERON CRACKED.  REPLACED AILERON WITH SERVICEABLE AILERON WHILE ORIGINAL IS REPAIRED.  SUBMITTER STATED IT APPEARED THE CRACK MAY HAVE BEEN THE RESULT OF AN IMPROPERLY INSTALLED OR SECURED EXISTING SURFACE DOUBLER.  BEECHCRAFT RECOMMENDED THE APPLICATION OF SURFACE STRUCTURAL EPOXY WHEN APPLYING DOUBLERS TO AILERONS (EA 9309).
